AN INSTABILITY THEOREM FOR A CERTAIN FIFTH-ORDER DELAY DIFFERENTIAL EQUATION


Tunc C.

FILOMAT, vol.25, no.3, pp.145-151, 2011 (Peer-Reviewed Journal) identifier identifier

  • Publication Type: Article / Article
  • Volume: 25 Issue: 3
  • Publication Date: 2011
  • Doi Number: 10.2298/fil1103145t
  • Journal Name: FILOMAT
  • Journal Indexes: Science Citation Index Expanded, Scopus
  • Page Numbers: pp.145-151

Abstract

Text of the abstract. The main purpose of this paper is to introduce a new instability theorem related to a fifth order nonlinear differential equation with a constant delay. By means of the Lyapunov-Krasovskii ([8], [13]) functional approach, we obtain a new result on the topic.